Open Access
Translator Disclaimer
December, 1991 Redescending $M$-Estimates of Multivariate Location and Scatter
John T. Kent, David E. Tyler
Ann. Statist. 19(4): 2102-2119 (December, 1991). DOI: 10.1214/aos/1176348388

Abstract

A class of redescending $M$-estimates of multivariate location and scatter are investigated. Sufficient conditions are given to ensure the existence and uniqueness of the estimates. These results are applied to the multivariate $t$-distribution with degrees of freedom $\nu \geq 1.$

Citation

Download Citation

John T. Kent. David E. Tyler. "Redescending $M$-Estimates of Multivariate Location and Scatter." Ann. Statist. 19 (4) 2102 - 2119, December, 1991. https://doi.org/10.1214/aos/1176348388

Information

Published: December, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0763.62030
MathSciNet: MR1135166
Digital Object Identifier: 10.1214/aos/1176348388

Subjects:
Primary: 62H12
Secondary: 62H10

Keywords: multivariate $t$-distribution , Redescending $M$-estimate , robustness

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.19 • No. 4 • December, 1991
Back to Top